首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Eigenvalue of boundary value problem for nonlinear singular third-order q -difference equations
  • 本地全文:下载
  • 作者:Changlong Yu ; Jufang Wang
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2014
  • 卷号:2014
  • 期号:1
  • 页码:21
  • DOI:10.1186/1687-1847-2014-21
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we establish the existence of positive solutions of a boundary value problem for nonlinear singular third-order q-difference equations D q 3 u ( t ) + λ a ( t ) f ( u ( t ) ) = 0 , t ∈ I q , u ( 0 ) = 0 , D q u ( 0 ) = 0 , α D q u ( 1 ) + β D q 2 u ( 1 ) = 0 , by using Krasnoselskii’s fixed-point theorem on a cone, where λ is a positive parameter. Finally, we give an example to demonstrate the use of the main result of this paper. The conclusions in this paper essentially extend and improve known results.
  • 关键词:q -difference equations ; positive solutions ; singular boundary value problem ; Krasnoselskii’s fixed-point theorem
国家哲学社会科学文献中心版权所有